| Catalog Number |
8065751178 |
| Medical Device Problem Codes |
Decrease in Suction (1146); Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that aspiration and irrigation was not adequate and did not improve during surgery.The surgery was completed after replacing the product with new one.There was no patient harm.The procedure type was unknown.
Additional Manufacturer Narrative
One opened phaco tip without a wrench was received in a bag.The returned sample was visually inspected and was found to be conforming.The sample was then functionally tested for an occlusion flow test and was found to be conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned sample was found to be conforming, therefore an aspiration and irrigation issue as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.No action was taken as the phaco tip was manufactured to specifications.All phaco tips are 100% visually inspected by trained operators using 30x magnification during the manufacturing process.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).